Reconstructing the Topology on Monoids and Polymorphism Clones of the Rationals

Behrisch, M, Truss, JK and Vargas-Garcia, E (2017) Reconstructing the Topology on Monoids and Polymorphism Clones of the Rationals. Studia Logica, 105 (1). pp. 65-91. ISSN 0039-3215

Abstract

Metadata

Authors/Creators:
  • Behrisch, M
  • Truss, JK
  • Vargas-Garcia, E
Copyright, Publisher and Additional Information: (c) 2016 Springer Science+Business Media Dordrecht 2016. This is a post-peer-review, pre-copyedit version of an article published in Studia Logica. The final authenticated version is available online at: https://doi.org/10.1007/s11225-016-9682-z
Keywords: Rationals; Automatic homeomorphicity; Embedding; Endomorphism; Polymorphism clone
Dates:
  • Published: February 2017
  • Accepted: 30 September 2016
  • Published (online): 18 October 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Mar 2018 10:26
Last Modified: 27 Mar 2018 08:57
Status: Published
Publisher: Springer Netherlands
Identification Number: https://doi.org/10.1007/s11225-016-9682-z

Share / Export

Statistics